Withdrawal symptoms getting off propranolo
Hi, a lot of whether you are going to suffer withdrawals depends on how long you have been taking Propranolol, the frequency (ad-lib or daily), and the dosage. I used this medication in the past to calm me down when taking driving lessons, i took it ad-lib for about a month and was able to just stop. You may need to taper if you take it daily, your doctor will be able to give you a tapering plan...
Delila thx for your reply. I'm taking 20mg 3x a day for 3 months now. my Dr suggested weaning 10mg every 4-6 days. I'm concerned if this is to fast & again how intense the withdrawals will be. I was put on it for anxiety. I have had terrible side effects unable to function & sleep most of the time. Any other advise you can give me would be appreciated.
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there anything you can take to reduce the withdrawal symptoms once you stop taking Nabilone? Any?
Posted 13 Apr 2014 • 1 answer
Dr just switched me from Remeron to Welbutrin xl. I will be on 150 for 7 days then go to 300 xl 1xd?
Posted 2 Aug 2014 • 1 answer
Posted 21 Feb 2015 • 2 answers
Posted 6 Sep 2015 • 2 answers
Posted 15 hours ago • 0 answers